BibTeX record journals/appml/LiLM15

download as .bib file

@article{DBLP:journals/appml/LiLM15,
  author    = {Yuhuan Li and
               Ke Lin and
               Chunlai Mu},
  title     = {Boundedness and asymptotic behavior of solutions to a chemotaxis-haptotaxis
               model in high dimensions},
  journal   = {Appl. Math. Lett.},
  volume    = {50},
  pages     = {91--97},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.aml.2015.06.010},
  doi       = {10.1016/j.aml.2015.06.010},
  timestamp = {Fri, 26 May 2017 22:54:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/LiLM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics